# SDR SWIA2024082600010

- Difficulty date: August 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 39,982 hours, 36,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS574.00 AT CARGO DOOR FWD OPENING HAS CORROSION AT APPROX. WL75.00. (FILED - CLOSED)BLENDED CORROSION ON FRAME FS574.00 AT CARGO DOOR FWD OPENING AT APPROX WL75.00 WITH REFERENCE TO SRM 51-21-06 AND COMPLIED WITH REO 601R-53-61-8212 REV "--" DATED 2024-08-13.   SEE CHILD CAMP FOR EDDY CURRENT INSPECTION.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  THE SUBJECT REWORKED CONDITION IN STRUCTURALLY ACCEPTABLE FOR 1650 FLIGHT HOURS OR UNTIL NEXT 'C' CHECK WHICHEVER IS EARLIER.  VISUALLY INSPECT REPAIRED AREA FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 600 FLIGHT HOURS.
